MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG MOD TIB TRAY CEM COCR 5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US SIG MOD TIB TRAY CEM COCR 5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 158150000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).B3: date of event is an unknown date.H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary = no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code: 158150000, lot - 8106619and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot = a manufacturing record evaluation (nc search) was performed for the finished device product code: 158150000, lot - 8106619and no non-conformances / manufacturing irregularities were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A depuy synthes implant was revised and reviewed for analysis.Reason for revision: instability.

Brand Name
SIG MOD TIB TRAY CEM COCR 5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18977324
Report Number1818910-2024-06578
Device Sequence Number6571166
Product Code JWH
UDI-Device Identifier10603295064916
UDI-Public10603295064916
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032151
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number158150000
Device Lot Number8106619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK KNEE TIBIAL INSERT SIGMA; UNKNOWN KNEE FEMORAL SIGMA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown